# SDR DL72S001903

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Aircraft time: 62,492 hours, 47,136 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DISCONTINUED T/O AFTER LEFT BOTTLE DISCHARGE LIGHT CAME ON.  VERIFIED BOTH ENG FIRE EXT BOTTLE PRESSURES ALL NORMAL.  LIGHT WENT OUT DURING LIGHT TEST.  REPLACED LEFT ENGINE FIRE BOTTLE.
